# SDR ASAA12511125

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 20,322 hours, 6,385 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ANNUNCIATION ILLUMINATED ON TAXI OUT.  ACCOMPLISHED QRH PROCEDURE.  ANNUNCIATOR REMAINED OFF.
